Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A direct proof that the RC-integral is equivalent to the $ D\sp{\ast} $-integral

Author: Yôto Kubota
Journal: Proc. Amer. Math. Soc. 80 (1980), 293-296
MSC: Primary 26A39
MathSciNet review: 577762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct and short proof that the Riemann complete integral defined by R. Henstock is equivalent to the special Denjoy integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39

Additional Information

PII: S 0002-9939(1980)0577762-3
Keywords: Riemann complete integral, special Denjoy integral, regular interval
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia